MAUDE Adverse Event Report: WILLIAM COOK EUROPE ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT DISTAL EXTENSIONS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

WILLIAM COOK EUROPE ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT DISTAL EXTENSIONS; MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number G35519
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Hemorrhage/Blood Loss/Bleeding (1888)
Date of Event 01/03/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Manufacturers (b)(4).Blank fields on this form indicate the information is unknown or unavailable.G4) similar to device marketed under pma/510(k): p140016 investigation is still in progress.This report is required by the fda under 21cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Description of event according to initial reporter: deployed the device with no problem.When removing the delivery system form the sheath, the patient started bleeding.It stopped when the sheath valve was turned to a closed position, but abnormal amount of bleeding through valve when open.Patient outcome: the blood loss was approximal 50ml.The patient did not require any treatment or blood transfusion for the blood loss.
 
Additional Manufacturer Narrative
Manufacturer¿s ref# (b)(4).The customer reported the bleeding from sheath, when the captor hemostatic valve was in an open position.However, the bleeding stopped when the valve was turned to a closed position.Per the device evaluation, close and open function of the captor hemostatic valve worked as intended, and the silicone discs inside the valve were closing completely, indicating that the device has performed as intended.Therefore, this complaint does not constitute a valid complaint and the event is thereby not reportable as no device deficiency was detected.This report is required by the fda under 21 cfr part 803.This report is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement made in it is intended to be an admission that any cook device is defective or malfunctioned; that a death or serious injury occurred; or that any cook device caused or contributed to; or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
No additional information regarding the patient and/or event has been received since the previous medwatch report was sent.

Brand Name
ZENITH ALPHA¿ THORACIC ENDOVASCULAR GRAFT DISTAL EXTENSIONS
Common Device Name
MIH SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DA  4632
Manufacturer (Section G)
WILLIAM COOK EUROPE
sandet 6
bjaeverskov 4632
DK   4632
Manufacturer Contact
louise baekmand
sandet 6
bjaeverskov 4632
DK   4632
56856868382
MDR Report Key21166068
Report Number3002808486-2025-00009
Device Sequence Number9475206
Product Code MIH
UDI-Device Identifier10827002355191
UDI-Public(01)10827002355191(17)250503(10)E4252432
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 05/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/03/2025
Device Model NumberG35519
Device Catalogue NumberZTA-DE-34-112-W
Device Lot NumberE4252432
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/03/2025
Supplement Date Received by Manufacturer01/16/2025
Initial Report FDA Received Date01/16/2025
Supplement Report FDA Received Date05/09/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/03/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown